MathSciNet Relay Station
MathSciNet bibliographic data
MR315173 (47 #3722) 33A65
Slepian, David On the symmetrized Kronecker power of a matrix and extensions of Mehler's formula for Hermite polynomials. SIAM J. Math. Anal. 3 (1972), 606–616.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement